2020 Psychedelic Psychotherapy Forum Program Schedule // Oct 14 – 18, 2020 // 3-Day Forum Oct 14 – 16 // Separate Admission Post-Forum Weekend Workshops Oct 17 – 18 //

In Living Colour Virtual BIPOC Space >>>
The space will be open during the entire 3-day forum, from opening to close, each day.

October 14 // 7:45am – 8:30am PST Opening Ceremony // 10:45 am – 1:45pm PST // 8:00am – 6:30pm PST ON CALL
October 15 // 10:45 am – 1:45pm PST // 8:00am – 6:30pm PST ON CALL
October 16 // 10:45 am – 1:45pm PST // 8:00am – 7:00pm PST ON CALL // 4:00pm – 4:30pm PST Closing Ceremony

*Speakers listed in BLUE are presenting virtually

::: Schedule is subject to change :::

October 14 PST
WED
October 15 PST
THURS
October 16 PST
FRI

7:30 AM PST

*Registration
*Continental Breakfast
8:00am PST

*Registration
*Continental Breakfast
*Roundtables – Follow Up
8:00 AM PST

*Registration 
*Continental Breakfast
*Roundtables – Follow Up
8:15 AM

Welcome/Steering Committee
Acknowledgements

*Opening Ceremony with Snuneymuxw First Nation Elder Geraldine Manson

In Living Color Opening Ceremony (virtual)
Note: BIPOC space open throughout forum days/hours until Oct 16, 7pm PST
8:45 AM

Psychedelics for Racial Trauma
Monnica Williams, PhD, ABPP

1 hr Mainpro+

8:45 AM

Psychedelics as Agents of Nature Connection
Sam Gandy, PhD 

25 min Mainpro+

8:45 AM

Keynote Address: Decolonizing the Psychedelic Renaissance
Claudia Ford, PhD

1 hr Mainpro+
9:45 AM

Vision for the Future of Psychedelic Psychotherapy

Stan Grof, MD; Brigitte Grof, Dip Psychologist; Monnica Williams, PhD; Jazmin Pirozek, MSc;
Francoise Bourzat, MA; Anja Loizaga-Velder, PhD; Torsten Passie, MD


Moderator: Trevor Millar
1 hr Mainpro+
9:10 AM

Navigating Climate and Ecological Crisis with Psychedelics
Claudia Ford, PhD; Sam Gandy, PhD; Geraldine Manson; Eleonora Molnar, MA

Moderator: Mercedes C.A Grant

9:45 AM

Psychedelic Integration – Models for Healing
Françoise Bourzat, MA; Nir Tadmor, MSc; Cody Wiggs, MA, LPC 

Moderator: Anja Loizaga-Velder, PhD



10:00 AM

Micro-Dosing Dialogue
Torsten Passie, MD; and Paul Stamets, DS (Hon)

Moderator: Pamela Kryskow, MD

45 min Mainpro+

10:45 AM Break10:45 AM Break10:45 AM Break
11:00 AM

Following a Path with Heart: Medicine Within

Jazmin Pirozek, MSc

1 hr Mainpro+
11:00 AM

Reconciliation/
Rehabilitation of Therapists – Amid Ethical Transgressions

Duncan Grady, D Min, MS; Julia Menard, MEd, Cert Con Res; Gordon White, MBA, Cert Con Res

Moderators: Kevin Parker, MA; Helen Loshny, MA
11:00 AM

Treating Addictions with Psychedelic Plants
Anja Loizaga-Velder, PhD

35 min Mainpro+

11:35 AM

A Protocol for Entactogens Incorporating Relational Consciousness and Creative Expression
Carmen Ostrander, MA


12:00 PM Break
12:00 PM Break12:00 PM Break
12:15 PM

Virtual Roundtables
*On-site Lunch
Roundtables

Sacred Reciprocity/Plant Medicines

Andrea Langlois, MA; Jazmin Pirozek, MSc
Claudia Ford, PhD; Duncan Grady, DMin, MS

12:15 PM

Virtual Roundtables
*On-site Lunch
Roundtables

Integrated Supervised Psychedelic Practice

Helen Loshny, MA;
Anja Loizaga-Velder, PhD; Françoise Bourzat, MA 

12:15 PM

Virtual Roundtables
*On-site Lunch
Roundtables

Ethical Corporatization of Psychedelics

Trevor Millar; Bruce Tobin, PhD; Rae St. Arnault, ND; Heather Hargraves, MA
1:15 PM Break1:15 PM Break1:15 PM Break
1:30 PM

Bridging Indigenous Wisdom and Western Psychotherapy
Françoise Bourzat, MA 

45 min Mainpro+
1:30 PM

Ketamine for Depression and Spiritual Exploration
Raquel Bennett, PsyD

45 min Mainpro+
1:30 PM

MDMA: Expansive Research and Applications
Matthew Baggott, PhD; Terence Ching, M. Soc Sci, MS; Devon Christie, MD, CCFP

Moderator: Monnica Williams, PhD


1 hr Mainpro+



2:15 PM

101 Red Flags: Exploring Ethical Breaches in Therapy
Pamela Kryskow, MD, and Kate Browning, RN

2:15 PM

Relational Dosing: Couples Therapy
Susan McBride, RN, MTS, RSW, & Mark Cornfield, MD, FRCPC
2:30 PM

Neurofeedback Therapies and Psychedelics
Heather Hargraves, MA, Certified Neuromeditation Instructor

30 min Mainpro+

3:00 PM

Canada's Regulatory Landscape - Which way now? Trevor Millar; Mark Haden, MSW; Rae St. Arnault, ND






3:00 PM

Ketamine Panel Group Discussion/More Q&As with Raquel Bennett, PsyD; Mark Cornfield, MD, FRCPC; Susan McBride, RN, MTS, RSW; Pamela Kryskow, MD

Moderators: Shannon Dames, BsN, MPH, EdD; Jeffrey Darcy, MSS, RCSW

1 hr Mainpro+
3:00 PM

Psilocybin-Assisted Therapy and Acceptance and Commitment Therapy (ACT)
Jordan Sloshower, MD, and Jeffrey Guss, MD; Richard Zeifman, MA


Moderator: Madison Margolin, MS


4:00 PM

Refreshment Break // Networking



4:00 PM

Refreshment Break // Networking

Virtual Networking // Healthcare Professionals in Ketamine

4:00 PM

Refreshment Break // Networking


4:20 PM

Psychedelic Medicine in the Media

Shelby Hartman, MA, and Madison Margolin, MS



4:20 PM
Where is the Medicine?
Duncan Grady, DMin, MS



4:30 PM

Harm reduction in underground psychedelic therapy: Considerations for patients, practitioners and policy-makers
Kenneth Tupper, PhD

45 min Mainpro+
4:50PM

Lessons from the forgotten women of psychedelic science

Neşe Devenot, PhD






4:50 PM

Legalization, Medicalization and/versus Decriminalization of Psychedelic and Plant medicines
Bruce Tobin, PhD; Salimeh Tabrizi, M.Ed; Trevor Millar

Moderator: Shelby Hartman, MA
5:15 PM

The New Integrative Model for Psychedelic Care
Helen Loshny, MA, RTC; and Rae St. Arnault, ND
5:20 PM

Whole Human Health: Psychedelics and the Shifting Paradigm
Devon Christie, MD, CCFP, RTC

1 hr Mainpro+
5:50 PM

Roundtable presentations

Roundtable leaders present // summary,
recommendations & action steps

Andrea Langlois, MA/ Jazmin Pirozek; Anja Loizaga-Velder, PhD/Francoise Bourzat, MA; Helen Loshny, MA, RTC; Trevor Millar; Bruce Tobin, PhD

30 min Mainpro+
6:00 PM
Closing

6:15 PM
End
6:20 PM
Closing

6:30 PM
End
6:20 PM
Closing Ceremony with Snuneymuxw First Nation Elder Geraldine Manson


Closing Remarks
7:00 PM
End

POST FORUM WORKSHOPS // OCT 17 & 18, 2020

VIRTUAL >>>
Psychedelic Psychotherapy: The Insights of Stanislav Grof: An Approach to Personal and Collective Transformation
Led by members of Grof Legacy Training – Canada, with special guests Stan and Brigitte Grof
For workshop details, click HERE
DATE // Saturday, October 17
TIME // 9:00am – 6:30pm PST
INVESTMENT // CAD87 + GST

_________

VIRTUAL >>>
To Come Into Being: Sacred Plant Medicines and Health Justice
Facilitated by Claudia Ford, PhD
For workshop details, click HERE
DATE // Sunday, October 18
TIME // 9:00am – 5:00pm PST
INVESTMENT // CAD87 + GST

_________

>>Note: The 2020 Forum schedule will be made available on a downloadable PDF file a few weeks prior to the forum.